Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Albuquerque, NM

May 15, 2016San Miguel County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 15, 2016, 2:12 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2016, 2:12 PM MDT (20:12 UTC)
Expired
May 15, 2016, 2:45 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties San Miguel County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 2:12 PM MDTHAIL 16 Sse Santa Fe, NMHAIL ACCUMULATED SEVERAL INCHES DEEP.
May 15, 2:13 PM MDTHAIL 14 Sse Santa Fe, NMLOTS OF SMALL TO MEDIUM SIZED HAIL ACCUMULATED SEVERAL INCHES DEEP ON I-25 AND IMPEDED TRAFFIC.
May 15, 2:20 PM MDTHAIL 14 Sse Santa Fe, NM
May 15, 2:40 PM MDTHAIL 0.885 Nne Glorieta, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WUUS55 KABQ 152012
SVRABQ
NMC047-049-152045-
/O.NEW.KABQ.SV.W.0015.160515T2012Z-160515T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT SUN MAY 15 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
  EAST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 245 PM MDT

* AT 212 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANADA DE
  LOS ALAMOS...OR NEAR SANTA FE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GLORIETA AROUND 225 PM MDT. 
  HYDE MEMORIAL STATE PARK AROUND 235 PM MDT. 
  PECOS AND TERERRO AROUND 245 PM MDT. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 BETWEEN MILE MARKERS 282 AND 291...AND BETWEEN MILE
MARKERS 294 AND 303.
 HIGHWAY 285 NEAR MILE MARKER 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3554 10594 3562 10598 3587 10569 3555 10555
TIME...MOT...LOC 2012Z 238DEG 13KT 3563 10587 

HAIL...1.00IN
WIND...60MPH

$$

SHOEMAKE
1 follow-up statement
224 
WWUS55 KABQ 152033
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT SUN MAY 15 2016

NMC047-049-152045-
/O.CON.KABQ.SV.W.0015.000000T0000Z-160515T2045Z/
SAN MIGUEL-SANTA FE-
233 PM MDT SUN MAY 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...

AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HYDE MEMORIAL
STATE PARK...OR 8 MILES EAST OF SANTA FE...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  TERERRO AROUND 245 PM MDT. 

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS FIELD TRACT
CAMPGROUND...GLORIETA CAMPGROUND...HOLY GHOST CAMPGROUND...WILLOW CREEK
CAMPGROUND...BERT CLANCY WILDLIFE AREA...MORA RIVER PICNIC AREA...AND
LISBOA SPRINGS FISH HATCHERY.
 
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 298 AND 299.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3558 10586 3565 10591 3587 10569 3558 10556
TIME...MOT...LOC 2032Z 238DEG 13KT 3566 10580 

HAIL...1.00IN
WIND...60MPH
 
$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:00 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 15, 12:00 PM MDT, 2 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1200 PM MDT SUN MAY 15 2016

.AVIATION...
18Z TAF CYCLE

Unsettled weather will impact much of northern and central New
Mexico through the next 24 to 36 hours. Thunderstorms will
continue developing over north central portions of New Mexico
through the afternoon...shifting to the northern mountains and
northeastern highlands of the state by early evening. Drier air is
currently working into the western tier of the state, and this
will limit storms there. However winds will be fairly strong
through the afternoon with occasional gusts of 30 to 40 kt,
especially near the Arizona/New Mexico border. Low clouds will
continue to slowly burn off in eastern New Mexico. This could
eventually lead to an unstable atmosphere with strong storms
taking shape, however latest high resolution forecast models
indicate this may not pan out, so confidence is somewhat low
regarding the development of any strong storms near KROW and
vicinity. Low clouds will have difficulty redeveloping tonight as
the dry air continues to work in from the west overnight.

52

&&

.PREV DISCUSSION...343 AM MDT SUN MAY 15 2016...
.SYNOPSIS...
An active weather pattern will continue through next week. A
closed low churning over the Pacific Northwest will gradually
drop south through early in the week then cross New Mexico
Wednesday into Thursday. The most active days should be today
into tonight and Tuesday through Thursday.

&&

.DISCUSSION...
Plenty of moisture over the area based on satellites...radar and
surface obs. Dewpoints generally in the 40s except in the far
northwest and north central areas. A short wave over Mexico will
cross the state today helping to destabilize the atmosphere even
more. This will result in widespread showers and scattered
thunderstorms today into tonight favoring central and eastern
zones. Some of the storms over the far south central and southeast
areas could be severe...with strong storms over portions of the
east. The activity will continue well into tonight.

Despite another short wave trough crossing New Mexico Monday there
should be Less coverage than today. Isolated to scattered showers
and thunderstorms will favor areas from I 40 on north. A few storms
in the far northeast could be severe. A back door cold front will
reach the far northeast late Monday then blast south and west
monday night. A strong east canyon wind into the Rio Grande Valley
will be possible.

The storm in the northwest will crawl south...reaching AZ by
Tuesday night. The low will then turn east and weaken as it crosses
NM as an open wave Thursday. Moisture will continue to stream north
into NM with widespread showers and storms from Tuesday through
Thursday. High temperatures each day will be below to well below
normal.

Friday through next weekend will be less active with only isolated
convection. Temperatures will warm to around normal each day. 40

&&

.FIRE WEATHER...
After a slight chance of light rain showers in the west this
morning, fire weather concerns will develop this afternoon as a mid
level dry slot moves over that part of the forecast area. Critical
fire weather conditions are expected across much of the NW Highlands
and W Central Highlands this afternoon where strong SW winds and
critically low humidities will juxtapose with temperatures a few to
several degrees above normal. Haines values of 6 will also be
common across the western half of the forecast area. Farther
east, better moisture will be in place with more moderate Haines
values. Scattered to numerous showers and thunderstorms are
expected this afternoon mainly along and east of the central
mountain chain, where many areas could receive a tenth to a
quarter inch of rain with locally higher amounts.

The dry slot will migrate over eastern NM with gusty winds on
Monday, resulting in some fire weather concerns for the east central
plains. Most of the east central plains should see critical fire
weather conditions Monday afternoon, but the fire danger is too low
there to issue any sort of headline. Weaker winds are expected
across the west Monday with higher humidities. Northern areas
will still have a chance of showers and thunderstorms on Monday as
a shortwave trough aloft crosses the Four Corners region.

A wet weather pattern will establish across the forecast area
Tuesday through Thursday as an upper level low drops southward
through the Great Basin, then east northeastward over the forecast
area. The system will draw another gusty and moist back door cold
front into the state Tuesday.  East canyon wind gusts in parts of
the Rio Grande Valley could reach 50 mph Tuesday and Tuesday evening.
Good coverage of wetting thunderstorms is looking more likely. The
latest GFS run slowed down the weather system, now bringing it
across the state on Thursday. The ECMWF however, stuck closer to its
previous timing. A slower passing would produce a third day of
potentially broad coverage of wetting showers and thunderstorms.
Most of the activity should favor the east by then. High
temperatures will begin to trend upward Thu after readings a around
6 to 20 degrees below normal on Tuesday and 5 to 12 degrees below
normal Wednesday.

Friday looks to bring drier air and further warming as an upper
level ridge of high pressure crosses.  The dry line could become
active across the east, especially Friday night.

Saturday, a deepening trough over the Great Basin may draw moisture
into the state from the S and SE with stronger winds.  We could see
thunderstorm coverage begin to trend upward again. 44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ105-109.

&&
Hazardous weather outlook, May 15, 5:26 AM MDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 AM MDT SUN MAY 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
526 AM MDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 300 PM AND
MIDNIGHT MDT FOR LINCOLN AND CHAVES COUNTIES. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING IN FAR NORTHEAST NEW MEXICO...WHICH INCLUDES UNION
COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT
ACROSS LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WIND GUSTS.

40

In the hours before

Special weather statement, May 15, 12:06 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1206 PM MDT SUN MAY 15 2016

NMZ504-151830-
NORTHWEST HIGHLANDS-
1206 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL
1230 PM MDT...

AT 1206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF TORREON NAVAJO MISSION...OR 24
MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TORREON NAVAJO MISSION.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3595 10704 3579 10689 3569 10688 3562 10703
      3563 10708 3562 10710 3562 10715 3561 10715
      3558 10719 3557 10723 3570 10732
TIME...MOT...LOC 1806Z 226DEG 12KT 3571 10715

SHOEMAKE
Special weather statement, May 15, 12:27 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1227 PM MDT SUN MAY 15 2016

NMZ503-151900-
FAR NORTHWEST HIGHLANDS-
1227 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 100 PM MDT...

AT 1227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF DULCE...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DULCE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3700 10690 3699 10689 3687 10714 3697 10730
      3700 10724
TIME...MOT...LOC 1827Z 233DEG 25KT 3696 10718

SHOEMAKE
Local storm report, May 15, 12:38 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1238 PM MDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             2 E STANLEY             35.15N 105.94W
05/15/2016  M1.00 INCH       SANTA FE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601269

TRM
Special weather statement, May 15, 1:00 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
100 PM MDT SUN MAY 15 2016

NMZ504-511-151930-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
100 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 130
PM MDT...

AT 1259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF TORREON NAVAJO MISSION...OR 18
MILES SOUTH OF CUBA...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SANDOVAL
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3564 10708 3581 10716 3595 10687 3569 10675
TIME...MOT...LOC 1859Z 243DEG 11KT 3576 10704

SHOEMAKE
Special weather statement, May 15, 1:39 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
139 PM MDT SUN MAY 15 2016

NMZ504-510-152015-
NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS-
139 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
215 PM MDT...

AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF HERON LAKE STATE PARK...OR 27
MILES SOUTHWEST OF TIERRA AMARILLA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HERON LAKE STATE PARK AND EL VADO.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION HERON LAKE
STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3659 10669 3644 10698 3649 10714 3658 10709
      3657 10708 3661 10701 3666 10697 3670 10700
TIME...MOT...LOC 1939Z 217DEG 16KT 3652 10699

SHOEMAKE
Special weather statement, May 15, 1:54 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT SUN MAY 15 2016

NMZ512-514-518-152030-
SANTA FE METRO AREA-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST
SLOPES SANGRE DE CRISTO MOUNTAINS-
154 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY
UNTIL 230 PM MDT...

AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANADA DE LOS ALAMOS...OR NEAR SANTA FE...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA FE...ELDORADO AT SANTA FE...PECOS...GLORIETA...HYDE MEMORIAL STATE
PARK...CANADA DE LOS ALAMOS AND TESUQUE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 BETWEEN MILE MARKERS 277 AND 303.
 HIGHWAY 285 BETWEEN MILE MARKERS 286 AND 290.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ASPEN BASIN
CAMPGROUND...BIG TESUQUE CAMPGROUND...BLACK CANYON CAMPGROUND...FIELD
TRACT CAMPGROUND...GLORIETA CAMPGROUND...SANTA FE SKI AREA...LISBOA
SPRINGS FISH HATCHERY...AND HYDE MEMORIAL STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3547 10597 3564 10608 3582 10579 3558 10563
TIME...MOT...LOC 1953Z 241DEG 14KT 3560 10595

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro110 min
May 15, 7:14 AM MDTRed Flag WarningABQCatron, Cibola, McKinley, Sandoval, San Juan, Socorro13 hr
May 15, 12:06 PM MDTSpecial Weather StatementABQSandoval24 min
May 15, 12:34 PM MDTSevere Thunderstorm WarningABQSanta Fe41 min
May 15, 1:00 PM MDTSpecial Weather StatementABQSandoval30 min
May 15, 1:06 PM MDTSevere Thunderstorm WarningABQSandoval39 min
May 15, 1:39 PM MDTSpecial Weather StatementABQRio Arriba36 min
May 15, 1:46 PM MDTSevere Thunderstorm WarningABQSandoval44 min
May 15, 1:54 PM MDTSpecial Weather StatementABQSanta Fe36 min
May 15, 2:08 PM MDTSevere Thunderstorm WarningABQSandoval22 min
May 15, 2:14 PM MDTSpecial Weather StatementABQColfax31 min
May 15, 2:29 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval33 min
May 15, 2:35 PM MDTSpecial Weather StatementABQSandoval25 min
May 15, 2:44 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
May 15, 3:07 PM MDTSpecial Weather StatementABQRio Arriba23 min
May 15, 3:22 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Santa Fe23 min
May 15, 3:30 PM MDTSpecial Weather StatementABQSandoval30 min
May 15, 3:45 PM MDTSevere Thunderstorm WarningABQRio Arriba, Santa Fe, Taos30 min
May 15, 4:01 PM MDTSpecial Weather StatementABQLos Alamos29 min
May 15, 4:12 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe33 min
May 15, 4:22 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
May 15, 5:01 PM MDTSpecial Weather StatementABQSanta Fe29 min
May 15, 5:03 PM MDTSpecial Weather StatementABQRio Arriba27 min
May 15, 5:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel33 min
May 15, 5:50 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe25 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.